# SDR IPXA12171370

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Binding
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY SLIDE ARMING LEVER ON THE MAIN ENTRANCE DOOR BINDS WHEN ARMING THE SLIDE.  PERFORMED EMERGENCY SLIDE ARMING FUNCTIONAL TEST WRT MM 52-10-30-05.
